Without them I get heat flashes, mood swings, paranoid, can't leave my house and at the worst seizures and I already take Vimpat for the epilepsy. I really want off but the safest way possible.
You will have to taper off the xanax slowly-slowly,since you are taking a high amount and you are aware of the seizures involved if you just stop them suddenly,you cant go cold turkey on this because the risk of seizures is very high.
Although i dont know how long you are on the xanax or that dose,you most definitely should take it slowly and gradually decrease your doses over time,you cannot rush this as it can be very dangerous!
I would advise you seek help from your doctor if possible in doing this as he/she can explain in more detail and give you a proper taper plan in order for you to do this safely and with little withdrawels!
Hope this helps,but please take care in doing so and the best advise you can get is from your doctor!!
You'll get more responses soon from other guys on here that may be able to help and advise you more,but i just wanted to stress to you that no matter what you must be careful in coming off such a high dose!!
Best of luck and post anytime,we are all here to help!!
Take care barbaby
Hello barbaby. Puckiemull is right on. She gave you some very solid advice. I went into detox xanax addiction, while in the hospital and on phenobarbital,(to prevent seizures) still had a severe seizure that to this day, haunts me. I have a speech impediment as a result of the seizure. That was almost 30 years ago. I would strongly suggest you talk to your doctor since you are epileptec. I would not begin to do this on your own. It would be far to risky and dangerous. Very best of wishes to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2017 • 4 answers
Updated 6 Feb 2017 • 3 answers
Updated 8 Sep 2013 • 2 answers
Updated 30 May 2014 • 1 answer
Updated 7 Mar 2015 • 2 answers